# SDR QMLA2018051728059

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N106VU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7996
- Aircraft time: 841 hours, 3,434 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 841 hours, 2,064 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292020030
- Part serial: 50618
- Condition: Making Metal
- Part time: 841 hours, 2,064 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING ENGINE START AND PRE TAKEOFF CHECK, THE PILOT NOTICED AN AMBER ENG CHIP LIGHT WAS SOLID.  ABORTED TAKEOFF. AIRCRAFT WAS TAKEN OUT OF SERVICE. THE MECHANIC EXAIMED THE CHIP PLUGS AND FOUND METAL PARTICLES ON ENGINE ELECTRICAL CHIP PLUG AND ON MOD 1 SUMP PLUG.  THE MECHANIC MADE A DETERMINATION THAT THE PARTICLES WERE FLAKES.  PREFORMED A LEVEL B TROUBLESHOOTING PROCEDURE. DRAINED ENGINE OIL , CLEANED ENGINE STRAINERS,  NO  MATERIAL FOUND IN THE STRAINERS.  CHANGED OIL FILTER. GROUND RAN FOR 15 MINUTES.  CHECKED PLUGS.  RETURNED AIRCRAFT TO SERVICE UNDER MONITORING SUPERVISION. AFTER FIRST FIGHT OF 39 MINUTES, THE CHIP PLUGS WERE CHECKED. NEW MATERIAL WAS FOUND ON ELECTRICAL CHIP PULG AND MOD 1 SUMP PLUG. AIRCRAFT WAS TAKEN OUT OF SERVICE FOR ENGINE REPLACEMENT.
